# SDR SWAA2023071066323

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS767 TO BS787; WL156.1 AND RBL21 AT AFT CARGO COMPARTMENT 2023-365523<[01] REPLACED NEW ANGLE; NUT PLATES AND FASTENERS LOCATED BTW BS767 TO BS787; WL156.1 AND RBL21 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DWG 146A8123 SHEET 16 REV: -. SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED NEW ANGLE; NUT PLATES AND FASTENERS LOCATED BTW BS767 TO BS787; WL156.1 AND RBL21 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DWG 146A8123 SHEET 16 REV: -. SEE INDIVIDUAL SING-OFFS BELOW RII CERTIFIED
